# SDR 9905449601

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO DTW, THE RIGHT HYDRAULIC QUANTITY DROPPED TO TWO GALLONS WITH LOW PRESSURE LIGHT ILLUMINATED.  FLIGHT CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TEMPERATUREFLEX LINE CHAFED.  REPLACED LINE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
